# SDR SWAA2016072254121

- Difficulty date: July 11, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,175 hours, 24,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 907, STR 8L.  REPAIRED FRAME IAW SB & EA.
